# SDR DALA2025091706829

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 98,253 hours, 46,508 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OXYGEN MASK COVER NEAR DOOR 2L STUCK BEHIND DOOR PANEL. APPEARS IT WILL NOT DEPLOY.  PANEL IS SECURED PER A320 AMM 35-23 OK FOR SVC. (LP: 1199291)
